# SDR PNSA010401

- Difficulty date: April 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 21,810 hours, 20,323 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adj
- Location: Rt Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE POWER WAS LOW.  ABORTED TAKEOFF.  RETURNED TO BLOCK.  ADJUSTED PROP GOVERNOR.  OPS CHECK OK.
